| Model Number |
1804250-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the distal left anterior descending coronary artery that was mildly calcified, mildly tortuous and 90% stenosed.The xience skypoint was advanced, but met resistance and did not cross the lesion.During removal, resistance was met.There was no reported adverse patient effect and no clinically significant delay in the procedure.The procedure was completed with another device.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.